Jump to content
CrazyBoards.org

Recommended Posts

Blank mind can also be a sign of the disease, and not the meds.

 

Do you have a Pdoc? It would be wise to discuss going med free with them.

 

Personally, in the past when I have decided to be med free, I have ended up in the hospital.

 

Stay safe

Link to comment
Share on other sites

tiredg -

 

Please remember that the reason you began taking your meds is that you did not feel like a normal person before taking them.  There is no reason to think you will now feel like a normal person if you stop.  You will only go back to the bad feeling that prompted you to medicate in the first place.  It would be far better to talk to your prescribing doctor about the sense of "blank mind" and see if an alternative medication might provide relief without the blankness.

 

No one here is going to encourage you to stop taking your meds.  It is foolish, as you seem to realize.  Take positive steps to help yourself, not negative backward steps that harm you.

Link to comment
Share on other sites

I would be especially careful if you are going to stop your medications.  I see from your signature (if it's still up to date) that you  are taking Valium.  Even if you don't have a seizure disorder, if you stop the Valium cold turkey, you risk having a seizure.  Please speak with  your doctor before deciding to stop your meds.

Link to comment
Share on other sites

Just wanted to say that I would also discuss this with your pdoc before you try to go off of meds.  Cold turkey is really hard on the body/mind (like said above, you risk having a seizure with going cold turkey).

 

How do you know you will feel like a normal person if you stop meds cold turkey?

Link to comment
Share on other sites

PLEASE be cautious about the no med aproach. Every time I stop taking meds I end up in really bad shape. I do not know about you, please be safe. I would really call pdoc or gdoc and talk to them about this. And what others have said, being blank minded may be apart of MI; not the meds.

Link to comment
Share on other sites

I'm glad you took your meds. Sometimes the urge to stop them comes up. 

 

Talk to your pdoc about something to help with the blankness/dead feeling. There are ways to get rid of it with some med tweaks. 

 

It can take a while to get on the right combo. Definitely tell your pdoc how you feel. You shouldn't feel dead on meds.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...